# SDR DHL9980715C

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT HORIZONTAL STABILIZEER L/E INTERIOR AREA AT STA FS 60 VERTICAL ANGLE IS CRACKED.  STOP DRILLED CRACK AND FABRICATED REPAIR PER SRM 51-1-8, 2 X 6.
